Plaquenil side affects
HI Angelic and everyone else too!
I'm having a really bad few days, not sure if its the plaquenil and its affect hitting my body or my vesitbular neuritis which is being affected by the meds or the exercises I have to do to try and get rid of it!
I've started feeling really really dizzy again, the tablets are really going for my stomach, I've started taking ant acid to help.... mind you you have to wait 4 hours before taking it so you have to suffer pain before then! I've also started getting what I think is fluid retention as my body feels really bloated. My menstrual cycle is also affected, don't know if that is due to the auto immune acitivty, I can't remember it being affected before, but I'm getting lots of spotting after my period has ended... I'm also starting to get really sore Knee joints. Funny thing is before I was diagnosed I didn't feel great but I certainly didn't feel like this.. .I can't believe the disease has kicked in so quickly in a week! Does it really take 6 weeks before you start feeling better. It's just been a week and already I'm struggling big time....
What do you all think???